# SDR DALA2025041402881

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0906657) CORROSION ON FUEL TANK ACCESS PANELS: 532PB, 533AB, 632LB, 632MB, 632RB AND 633CB. CLAMPRING" AREA OF FUEL ACCESS PLATE: 532PB, 533AB, 632MB, 632RB,633CB WERE REPAIR PER PER B737-800 SRM 57-20-01-2R PROCEDURE 1 REPAIR 1.CORROSION ON FUEL TANK ACCESS PANEL DOORS: 532PB, 533AB, 632LB, 632MB, 632RB AND 633CB OUT OF LIMITS, AREAS WHIT CORROSION NOT IS ALLOWED DAMAGE PER B737-800 SRM 57-20-01-2R PROCEDURE 1 REPAIR 1 FIGURE 204. FUEL TANK ACCESS PANELS: 532PB, 533AB, 632LB, 632MB, 632RB AND 633CB WERE REPLACED PER B737-800 AIPC 28-11-11-02 AND B737-800 AMM 28-11-11.
